Alert archive / Montana / High Wind Watches in 2011
High Wind Watch 1, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind watch at Jan 4, 2011, 2:35 PM MST. It took effect at Jan 5, 2011, 11:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 4, 2011, 2:35 PM MST (21:35 UTC)
- In effect from
- Jan 5, 2011, 11:00 PM MST
- Expired
- Jan 5, 2011, 3:45 AM MST
- In force
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
162 WWUS75 KTFX 042135 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 235 PM MST TUE JAN 4 2011 MTZ014-050100- /O.CON.KTFX.AS.Y.0001.000000T0000Z-110105T0100Z/ CENTRAL AND SOUTHERN LEWIS AND CLARK- INCLUDING THE FOLLOWING LOCATIONS...HELENA 235 PM MST TUE JAN 4 2011 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING FOR THE HELENA VALLEY INCLUDING THE CITY OF HELENA... AN AIR STAGNATION ADVISORY FOR THE HELENA VALLEY INCLUDING THE CITY OF HELENA REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. * THE MONTANA DEPARTMENT OF ENVIRONMENTAL QUALITY HAS DECLARED A WARNING LEVEL AIR STAGNATION ADVISORY FOR THE HELENA VALLEY... INCLUDING THE CITY OF HELENA. * A WARNING LEVEL AIR STAGNATION ADVISORY MEANS DISPERSION CONDITIONS ARE POOR AND NOT EXPECTED TO IMPROVE MUCH...AND THAT PARTICULATES HAVE BEEN TRENDING UP...AND THAT AN EXCEEDING OF THE 24 HOUR STANDARD HAS ALREADY OCCURRED OR WILL OCCUR. * WHEN AIR QUALITY LEVELS ARE UNHEALTHY...MDEQ RECOMMENDS THAT PEOPLE WITH RESPIRATORY OR HEART DISEASE...THE ELDERLY...AND CHILDREN SHOULD AVOID PROLONGED EXERTION. EVERYONE ELSE SHOULD LIMIT PROLONGED EXERTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE TO DANGEROUS LEVELS. PERSONS WITH RESPIRATORY ILLNESS SHOULD FOLLOW THEIR PHYSICIANS ADVICE FOR DEALING WITH HIGH LEVELS OF AIR POLLUTION. && $$ MTZ009-010-048-050600- /O.NEW.KTFX.HW.A.0001.110106T0600Z-110107T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...CHOTEAU 235 PM MST TUE JAN 4 2011 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON. BEFORE DIMINISHING LATE THURSDAY EVENING. * TIMING AND MAIN IMPACT: WEST WINDS WILL INCREASE IN SPEED LATE WEDNESDAY NIGHT ALONG THE ROCKY MOUNTAIN FRONT AND ASSOCIATED HIGH PLAINS. THESE WINDS WILL STAY STRONG AND GUSTY THROUGHOUT THE DAY THURSDAY BEFORE BEGINNING TO DIMINISH LATE THURSDAY NIGHT. * WINDS: WEST WIND UP TO 40 MPH WITH GUSTS IN EXCESS OF 65 MPH ARE POSSIBLE ALONG THE ROCKY MOUNTAIN FRONT. ESPECIALLY IN FAVORED AREAS SUCH AS PASSES AND LONG RIDGE TOPS. * OTHER IMPACTS: BLOWING AND DRIFTING SNOW WILL BE POSSIBLE AT TIMES...ESPECIALLY IN THE EARLY MORNING HOURS. VISIBILITIES MAY BE REDUCED TO LESS THAN ONE MILE AT TIMES. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
2 follow-up statements
296 WWUS75 KTFX 042358 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 458 PM MST TUE JAN 4 2011 MTZ014-050100- /O.CAN.KTFX.AS.Y.0001.000000T0000Z-110105T0100Z/ CENTRAL AND SOUTHERN LEWIS AND CLARK- INCLUDING THE FOLLOWING LOCATIONS...HELENA 458 PM MST TUE JAN 4 2011 ...AIR STAGNATION ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE AIR STAGNATION ADVISORY. MONTANA DEPARTMENT OF ENVIRONMENTAL QUALITY REPORTS THAT CONDITIONS ARE RAPIDLY IMPROVING IN THE HELENA VALLEY...AND THAT GOOD AIR QUALITY IS EXPECTED FOR WEDNESDAY. AS A RESULT...THE AIR STAGNATION ADVISORY HAS BEEN CANCELLED. $$ MTZ009-010-048-051300- /O.CON.KTFX.HW.A.0001.110106T0600Z-110107T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...CHOTEAU 458 PM MST TUE JAN 4 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON. * TIMING AND MAIN IMPACT: WEST WINDS WILL INCREASE IN SPEED LATE WEDNESDAY NIGHT ALONG THE ROCKY MOUNTAIN FRONT AND ASSOCIATED HIGH PLAINS. THESE WINDS WILL STAY STRONG AND GUSTY THROUGHOUT THE DAY THURSDAY BEFORE BEGINNING TO DIMINISH LATE THURSDAY NIGHT. * WINDS: WEST WIND UP TO 40 MPH WITH GUSTS IN EXCESS OF 65 MPH ARE POSSIBLE ALONG THE ROCKY MOUNTAIN FRONT. ESPECIALLY IN FAVORED AREAS SUCH AS PASSES AND LONG RIDGE TOPS. * OTHER IMPACTS: BLOWING AND DRIFTING SNOW WILL BE POSSIBLE AT TIMES...ESPECIALLY IN THE EARLY MORNING HOURS. VISIBILITIES MAY BE REDUCED TO LESS THAN ONE MILE AT TIMES. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
116 WWUS75 KTFX 051045 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 345 AM MST WED JAN 5 2011 MTZ009-010-048-052200- /O.UPG.KTFX.HW.A.0001.110106T0600Z-110107T0000Z/ /O.NEW.KTFX.HW.W.0001.110106T0600Z-110107T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...CHOTEAU 345 AM MST WED JAN 5 2011 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: WEST WINDS WILL INCREASE LATE WEDNESDAY NIGHT ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT HIGH PLAINS. THESE WINDS WILL REMAIN STRONG AND GUSTY DURING THE DAYTIME HOURS ON THURSDAY BEFORE BEGINNING TO DIMINISH LATE THURSDAY NIGHT. * WINDS: SUSTAINED WINDS UP TO 40 MPH WITH GUSTS IN EXCESS OF 65 MPH ARE POSSIBLE ALONG THE ROCKY MOUNTAIN FRONT. HIGHER GUSTS ARE POSSIBLE OVER FAVORED MOUNTAIN PASSES AND CANYONS. * OTHER IMPACTS: THE STRONG WINDS MAY CREATE LOCALIZED AREAS OF BLOWING AND DRIFTING SNOW WITH VISIBILITIES REDUCED TO LESS THAN ONE MILE AT TIMES. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... MARIAS PASS...LOGAN PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Jan 4, 11:00 AM MST, 3 hours 35 minutes earlier.
Area forecast discussion, Jan 4, 11:00 AM MST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1100 AM MST TUE JAN 4 2011 .UPDATE... NO SIGNIFICANT CHANGES TO THIS MORNING FORECAST. SLIGHTLY RAISED TEMPERATURES ALONG THE MILK RIVER VALLEY IN BLAINE AND HILL COUNTIES. HAVE REPORTS OF BLOWING SNOW ALONG THE ROCKY MOUNTAIN FRONT. HAVE EXPANDED BLOWING SNOW ACROSS THE ROCKY MOUNTAIN FRONT AND ASSOCIATED HIGH PLAINS. HOWEVER DUE TO THE PATCHY NATURE OF THIS PHENOMENON NO ADVISORY IS EXPECTED AT THIS TIME. STRONG WINDS ARE EXPECTED THURSDAY AND FRIDAY AHEAD OF THE NEXT SYSTEM WILL FOCUS MAINLY ON WINDS THROUGH THE SHORT TERM AND COULD PRODUCE ANOTHER UPDATE BEFORE THE SCHEDULED AFTERNOON FORECAST SUITE. SUK && .AVIATION... UPDATED 1800Z. THE REGION REMAINS UNDER THE INFLUENCE OF NORTHWEST FLOW AND WEAK HIGH PRESSURE. SEVERAL DISTURBANCES WILL MOVE THROUGH THE FLOW TODAY BUT ARE ONLY EXPECTED TO BRING LIGHT SNOW SHOWERS TO THE SOUTHWEST. A STRONG SURFACE PRESSURE GRADIENT ALONG THE LEE OF THE ROCKIES WILL REMAIN KEEPING BREEZY SURFACE WINDS ACROSS NORTH CENTRAL MONTANA THROUGH THE NEXT 24 HOURS. VFR CONDS WILL PREVAIL WITH THE EXCEPTION OF MVFR CONDITIONS AND MOUNTAIN OBSCURATION NEAR SHOWERS. && .HYDROLOGY... ICE JAM CONDITIONS ARE OCCURRING ON THE GALLATIN RIVER NEAR LOGAN...PRODUCING MINOR FLOODING. THE RIVER IS OUT OF ITS BANKS BUT NO ROADS OR STRUCTURES ARE THREATENED AT THIS TIME. FURTHER WATER RISES ARE POSSIBLE. NATIONAL WEATHER SERVICE AND LOCAL OFFICIALS WILL CONTINUE TO CLOSELY MONITOR THIS SITUATION. && .PREV DISCUSSION... /ISSUED 420 AM MST TUE JAN 4 2011/ TODAY THROUGH THURSDAY...MID-HIGH LEVEL CLOUDS WILL CONTINUE TO MOVE OVERHEAD AS SHORTWAVE ENERGY MOVES THROUGH THE REGION THIS MORNING. THERE WILL BE SOME CLEARING THIS AFTERNOON BEFORE OUR NEXT STRONGER SHORTWAVE ARRIVES WEDNESDAY AND TEMPERATURES WILL CONTINUE TO CLIMB TO AROUND SEASONAL AVERAGES. WINDS WILL REMAIN GUSTY ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS BOTH TODAY AND WEDNESDAY WITH GUSTS UP TO 50 MPH POSSIBLE. LOCALIZED HIGHER WIND GUSTS THROUGH FAVORED MOUNTAIN PASSES AND CANYONS MAY STILL BE POSSIBLE. DEBATED A HIGH WIND WATCH OR WARNING...HOWEVER HELD OFF AS WIND DIRECTION REMAINS MORE NORTHWESTERLY AND PARALLEL TO THE CONTINENTAL DIVIDE. WITH MOISTURE TO CONTINUING TO MOVE OVER A WEAKENING UPPER-LEVEL RIDGE WILL KEEP CONTINUED CHANCES OF SNOW ALONG THE CONTINENTAL DIVIDE AND HAVE THUS INCREASED POPS FOR THIS AREA. ON WEDNESDAY...A STRONGER SHORTWAVE WILL INCREASE PRECIPITATION CHANCES ACROSS A WIDER AREA WITH LIKELY POPS IN THE MOUNTAINS AND SLIGHT CHANCE TO CHANCE POPS OVER THE SOUTHWEST MONTANA VALLEYS AND PARTS OF CENTRAL MONTANA. THIS WAVE WILL ALLOW THE UPPER-LEVEL RIDGE THAT HAS REMAINED OVER THE PACIFIC NORTHWEST TO BREAK DOWN AND BECOME MORE ZONAL WEDNESDAY NIGHT. MODELS SUGGEST SOME WEAK WARM AIR ADVECTION WEDNESDAY NIGHT AND THURSDAY ALLOWING TEMPERATURES TO CONTINUING RISING WITH CONTINUED PRECIP CHANCES. AS TEMPERATURES INCREASE...PRECIPITATION TYPE IN THE PLAINS AND VALLEYS BECOMES A LITTLE MORE TRICKY WITH RAIN AND SNOW POSSIBLE OVER THE NORTH-CENTRAL PLAINS ON WEDNESDAY. LIGHT SNOW IS EXPECTED OVER SOUTHWEST MONTANA WITH LITTLE SNOW ACCUMULATION EXPECTED AS QPF AMOUNTS STAY FAIRLY LIGHT. THERE AREA ALSO HINTS OF SOME VERY LIGHT FREEZING RAIN OR DRIZZLE THURSDAY MORNING OVER THE NORTH-CENTRAL PLAINS AND EVEN THE SOUTHWEST VALLEYS AS TEMPS RISE. SOUNDINGS INDICATE A DECENT LEVEL OF DRIER AIR TOWARDS THE SURFACE WITH DECENT MOISTURE ALOFT SO SOME PRECIP MAY EVAPORATE BEFORE REACHING THE GROUND SO HAVE LOW CONFIDENCE THAT THERE WILL ACTUALLY BE FREEZING PRECIPITATION BUT KEPT SLIGHT CHANCES FOR THURSDAY MORNING. HIGHS ON WEDNESDAY AND THURSDAY WILL BE ABOVE SEASONAL AVERAGES. MLS THURSDAY NIGHT THROUGH TUESDAY...THE PERIOD WILL BEGIN WITH AN UPPER LEVEL HIGH PRESSURE RIDGE IN PLACE OVER THE WESTERN US. A SHORTWAVE WILL MOVE ACROSS THE TOP OF THIS RIDGE AND MOVE INTO ALBERTA THURSDAY NIGHT. THIS WILL KEEP A STRONG SURFACE PRESSURE GRADIENT ACROSS THE LEE OF THE ROCKIES AND STRONG...GUSTY WINDS WILL LAST INTO FRIDAY AFTERNOON. DOWNSLOPE SHOULD KEEP THE CHANCE OF PRECIP LOW ALTHOUGH FORECASTED SOUNDINGS SHOW THE POSSIBILITY OF THIS PRECIP FALLING AS FREEZING RAIN. A LOW PRESSURE TROF WILL BE MOVING OVER THE WEST COAST FRIDAY AND MOISTURE AHEAD OF THIS SYSTEM WILL BE OVER THE ROCKIES DURING THE DAY. MOISTURE WILL INCREASE ACROSS THE ZONES FRIDAY NIGHT AS THE LOW PRESSURE TROF MOVES ACROSS THE PACIFIC NORTHWEST. WIDESPREAD SNOW WILL DEVELOP BUT ACCUMULATIONS IN MOST AREAS AT THIS POINT WILL GENERALLY BE LOW. THE WESTERN MOUNTAINS...HOWEVER...COULD BEGIN TO SEE SIGNIFICANT ACCUMULATIONS. AN ARCTIC COLD FRONT WILL MOVE ACROSS THE BORDER LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING...THE ECMWF IS PERHAPS 6 HOURS FASTER THAN THE GFS WHICH BRINGS THE FRONT THROUGH GTF BETWEEN 12Z-18Z SAT. MAX TEMPS ACROSS THE NORTHERN AND CENTRAL ZONES WILL OCCUR EARLY BEFORE THE FRONTAL PASSAGE. SNOW AND STRONG...GUSTY WINDS WILL MOVE SOUTH ALONG WITH THE FRONT AND MOVE INTO SOUTHWEST MONTANA BY LATE AFTERNOON. TEMPERATURES ACROSS THE ZONES WILL BE FALLING DURING SATURDAY AND COLD TEMPERATURES WILL HAVE SPREAD ACROSS THE ZONES BY SUNDAY. THE VERY MOIST CONDITIONS...COLD TEMPS...AND STRONG UPSLOPE FLOW WILL LIKELY CAUSE WINTER STORM CONDITIONS ACROSS THE CWA. ALONG WITH THE HEAVY SNOWFALL...STRONG WINDS WILL CAUSE WIDESPREAD AREAS OF BLOWING AND DRIFTING SNOW WITH POSSIBLE WHITEOUT CONDITIONS. WINDS AND UPSLOPE FLOW WILL WEAKEN BY SUNDAY AND SNOW SHOULD DIMINISH AS THE COLD...DRY AIRMASS MOVES OVER THE ZONES. UNSETTLED NORTHWEST FLOW WILL BE IN PLACE AGAIN BY MONDAY AND...ALTHOUGH HIGH PRESSURE WILL BE BUILDING...SNOW SHOWERS WILL CONTINUE ACROSS THE CWA. ZELZER && .PRELIMINARY POINT TEMPS/POPS... GTF 32 26 38 29 / 10 10 20 20 CTB 29 22 35 26 / 10 10 20 10 HLN 26 19 35 21 / 10 10 20 20 BZN 25 10 31 14 / 10 10 20 20 WEY 15 6 19 10 / 30 40 50 30 DLN 23 13 31 19 / 10 10 40 20 HVR 24 13 34 16 / 10 10 10 10 LWT 30 20 35 25 / 10 10 20 20 && .TFX WATCHES/WARNINGS/ADVISORIES... AIR STAGNATION ADVISORY UNTIL 6 PM MST THIS EVENING FOR THE HELENA VALLEY INCLUDING THE CITY OF HELENA. FLASH FLOOD WATCH THROUGH LATE TONIGHT MADISON. && SHORT TERM...SUK LONG TERM...ZELZER AVIATION...GUSTAFSON WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jan 4, 2:35 PM MST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 235 PM MST TUE JAN 4 2011 MTZ015-055-052145- MADISON-GALLATIN- 235 PM MST TUE JAN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLOOD WARNING IS IN EFFECT UNTIL FURTHER NOTICE FOR THE GALLATIN RIVER NEAR LOGAN DUE TO AN ICE JAM. FLOOD WARNING AND FLASH FLOOD WATCH DUE TO AN ICE JAM ALONG THE BEAVERHEAD RIVER AT TWIN BRIDGES .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN ARCTIC COLD FRONT WITH ABUNDANT PACIFIC MOISTURE IS EXPECTED TO BRING WIDESPREAD SNOW AND BITTERLY COLD TEMPERATURES TO THE REGION LATER IN THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ014-052145- CENTRAL AND SOUTHERN LEWIS AND CLARK- 235 PM MST TUE JAN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT AN AIR STAGNATION ADVISORY IS IN EFFECT FOR THE HELENA VALLEY UNTIL 6 PM MST TUESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN ARCTIC COLD FRONT WITH ABUNDANT PACIFIC MOISTURE IS EXPECTED TO BRING WIDESPREAD SNOW AND BITTERLY COLD TEMPERATURES TO THE REGION LATER IN THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ009-010-048-052145- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- 235 PM MST TUE JAN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A LOW PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A HIGH WIND WATCH IS IN EFFECT FOR WINSD IN EXCESSOF 40 MPH WITH WIND GUSTS IN EXCESS OF 65 MPH POSSIBLE THURSDAY. AN ARCTIC COLD FRONT WITH ABUNDANT PACIFIC MOISTURE IS EXPECTED TO BRING WIDESPREAD SNOW AND BITTERLY COLD TEMPERATURES TO THE REGION LATER IN THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-011>013-044>047-049>054-052145- BEAVERHEAD-HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA- BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER- MEAGHER- 235 PM MST TUE JAN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN ARCTIC COLD FRONT WITH ABUNDANT PACIFIC MOISTURE IS EXPECTED TO BRING WIDESPREAD SNOW AND BITTERLY COLD TEMPERATURES TO THE REGION LATER IN THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 4, 4:44 AM MST | Areal Flood Warning | TFX | Madison | 3 days |
| Jan 4, 4:59 AM MST | Flash Flood Watch | TFX | 33 hr |
Nearby
High Wind Watches in Montana, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.